# SDR ANCF2019030502

- Difficulty date: March 5, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 983A000003
- Part serial: 0983A00ES001087
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAR 5. DURING FINAL APP TOUCH DOWN AND TAXI, SMOKE WAS PRESENTED INSIDE PAX CABIN DETECTED BY F/A MODERATE SMOKE. CORRECTIVE ACTIONS: MAR 5. IAW TSM 24-00-00-810-947-A ELECTRICAL BURNING SMELL OR FUMES FOUND IN THE CABIN COCKPIT CARGO OR AVIONICS COMPARTMENT AND TSM 21-00-00-810-801 PRECONDITIONING WITH APU NOTICE SMELL WITH PACK 1 IAW AMM 71-00-00-860-001-A ENGINE AUTOMATIC START WAS PERFORMED AND NOTICE SAME CONDITION WITH PACK 1 NOTICE STRONG SMELL AND WITH PACK 2 NORMAL CONDITION BY THIS CONDITIONS THIS ITEM IS DEFERRED TO DMI WO 2232022 MEL 21-52-01 PROV 1 DMI LOG PAGE 19041 ITEM 1 MCC AUTHORIZATION CNMCC-2019-AV0339. MAR 6. IN ACCORDANCE WITH AMM 21-00-00-615-805-A SUBTASK 21-00-00-869-054-I A GENERAL VISUAL INSPECTION WAS PERFORMED OUTSIDE AND INSIDE OF AIR CYCLE MACHINE, CONDENSER, DOWNSTREAM CHECK VALVE, WATER EXTRACTOR AND THROUGHT PLENUM THE PRIMARY HEAT EXCHANGER AND THE RELATED DUCTING AND WAS FOUND THE AIR CYCLE MACHINE IMPELER WITH AT LEAST 3 BLADE BROKEN, THE CONDENSER WITH SIGNS OF ACM BLADE IMPELER STRIKE AND DAMAGE, AND COMPOSITE STRUCTURE OF THE PLENUM AND PRIMARY HEAT EXCHANGER DELAMINATED AND SEVERE BURNED, PROBABLY THIS LAST IT ORIGINATING THE SMOKE SMELL. NOTE: MCC HAS SEVERAL VIDEOS ABOUT THE INSPECTION. MAR 8. IN NACCORDANCE WITH AMM 21-52-21 PB 401 THE CICLE MACHINE WAS REPLACED.
